Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 70, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Aug 20, 2014, 10:50 AM EDT for Trumbull County, Ohio. It took effect at Aug 20, 2014, 10:58 AM EDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 10:50 AM EDT (14:50 UTC)
- In effect from
- Aug 20, 2014, 10:58 AM EDT
- Expired
- Aug 21, 2014, 10:07 PM EDT
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
268
WGUS41 KCLE 201450
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 AM EDT WED AUG 20 2014
...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN OHIO...
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC155-202250-
/O.NEW.KCLE.FL.W.0070.140820T1458Z-140821T1125Z/
/PHAO1.1.ER.140820T1458Z.140820T2000Z.140821T0525Z.UU/
1050 AM EDT WED AUG 20 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR
THE EAGLE CREEK AT PHALANX STATION
* FROM THIS MORNING UNTIL THURSDAY MORNING
* AT 10:00 AM WEDNESDAY THE STAGE WAS...8.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 9.5 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND RISE TO
NEAR 11.9 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE TONIGHT.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL
BE FLOODED AND IMPASSABLE.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$6 follow-up statements
020
WGUS81 KCLE 201833
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
233 PM EDT WED AUG 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
NIMISHILLEN CREEK NEAR NORTH INDUSTRY
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC151-210233-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-140821T0600Z/
/NHSO1.2.ER.140820T1017Z.140820T1700Z.140821T0000Z.NO/
233 PM EDT WED AUG 20 2014
THE FLOOD WARNING CONTINUES FOR
THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT 2:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED.
THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND
SOUTHEAST SPARTA AVENUE.
* AT 10.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTH EAST
SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED.
* AT 9.5 FEET...FLOODING SOUTH OF CANTON FROM RIDGE AVENUE TO
ALLENFORD.
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS
BETWEEN NORTH INDUSTRY AND HOWENSTINE.
&&
LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138
$$
OHC155-210233-
/O.CON.KCLE.FL.W.0070.000000T0000Z-140821T1125Z/
/PHAO1.1.ER.140820T1808Z.140820T2000Z.140821T0525Z.UU/
233 PM EDT WED AUG 20 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 2:00 PM WEDNESDAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO
NEAR 11.9 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE TONIGHT.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL
BE FLOODED AND IMPASSABLE.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$754
WGUS81 KCLE 210127
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
927 PM EDT WED AUG 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC155-210927-
/O.CON.KCLE.FL.W.0070.000000T0000Z-140821T1125Z/
/PHAO1.1.ER.140820T2311Z.140821T0200Z.140821T0525Z.UU/
927 PM EDT WED AUG 20 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL
BE FLOODED AND IMPASSABLE.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$723
WGUS81 KCLE 210832
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
432 AM EDT THU AUG 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
KILLBUCK CREEK NEAR KILLBUCK
MAHONING RIVER AT LEAVITTSBURG
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC075-169-211405-
/O.EXT.KCLE.FL.W.0071.000000T0000Z-140821T1405Z/
/KILO1.1.ER.140821T0330Z.140821T0630Z.140821T0805Z.NO/
432 AM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 4:00 AM THURSDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE
MORNING. HOWEVER RAINFALL THIS EVENING INTO TONIGHT
WILL CAUSE ADDITIONAL RISES.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING
COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-211632-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-140821T2355Z/
/LEAO1.1.ER.000000T0000Z.140821T1155Z.140821T1755Z.NO/
432 AM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE MAHONING RIVER AT LEAVITTSBURG.
* AT 4:15 AM THURSDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.7 FEET THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF
LEAVITTSBURG.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-211632-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-140822T0107Z/
/PHAO1.1.ER.140820T2311Z.140821T0800Z.140821T1907Z.UU/
432 AM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 4:00 AM THURSDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL
BE FLOODED AND IMPASSABLE.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$205
WGUS81 KCLE 211612
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1212 PM EDT THU AUG 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
MAHONING RIVER AT LEAVITTSBURG
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC155-220012-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-140822T0325Z/
/LEAO1.1.ER.000000T0000Z.140821T1245Z.140821T2125Z.NO/
1212 PM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE MAHONING RIVER AT LEAVITTSBURG.
* AT 11:15 AM THURSDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT 11.0 FEET...FLOOD WATERS MAY BEGIN TO AFFECT OPERATIONS IN
INDUSTRIAL LOW LYING AREAS IN TOWN.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF
LEAVITTSBURG.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-220012-
/O.CON.KCLE.FL.W.0070.000000T0000Z-140822T0107Z/
/PHAO1.1.ER.140820T2311Z.140821T0900Z.140821T1907Z.UU/
1212 PM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 12:00 PM THURSDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL
BE FLOODED AND IMPASSABLE.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$069
WGUS81 KCLE 220020
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
820 PM EDT THU AUG 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC155-220806-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-140822T0806Z/
/PHAO1.1.ER.140820T2311Z.140821T0900Z.140822T0206Z.UU/
820 PM EDT THU AUG 21 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 8:00 PM THURSDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$354
WGUS81 KCLE 220207
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EDT THU AUG 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC155-220237-
/O.CAN.KCLE.FL.W.0070.000000T0000Z-140822T0806Z/
/PHAO1.1.ER.140820T2311Z.140821T0900Z.140822T0050Z.UU/
1007 PM EDT THU AUG 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 9:00 PM THURSDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FELL BELOW FLOOD STAGE AT 8:50 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Aug 20, 10:04 AM EDT, 46 minutes earlier.
Area forecast discussion, Aug 20, 10:04 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1004 AM EDT WED AUG 20 2014 .SYNOPSIS... LOW PRESSURE WILL MOVE EAST ACROSS THE CENTRAL GREAT LAKES FORCING A WARM FRONT TO MOVE NORTHEAST OF THE AREA. A WEAK COLD FRONT WILL MOVE EAST ACROSS THE REGION TODAY. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA THURSDAY NIGHT AS LOW PRESSURE BECOMES NEARLY STATIONARY OVER KANSAS THROUGH SUNDAY NIGHT. HIGH PRESSURE WILL BUILD SOUTH ALONG THE EASTERN SEABOARD OUT OF QUEBEC THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FIRST BAND OF SHOWERS AND THUNDERSTORMS HAS JUST ABOUT MOVED EAST OF THE FORECAST AREA. A WEAK FRONTAL BOUNDARY WILL BE MOVING THROUGH THIS AFTERNOON. THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE MAINLY EAST OF CLE AND MFD WITH LIKELY POPS OVER NW PA AND EXTREME NE OH. MADE MINOR ADJUSTMENTS TO THE HIGHS. PREVIOUS DISCUSSION... LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS THE EASTERN HALF OF THE FORECAST AREA THIS MORNING. THREAT HAS ENDED ACROSS THE WESTERN HALF OF THE AREA FOR NOW. INCREASED POPS ACROSS THE EAST WITH THE LINE TO 100 PERCENT AND DECREASED POPS IN THE WEST TO REMOVE SLIGHT CHANCE. EXPECTING MORE SHOWERS AND THUNDERSTORMS TO DEVELOP IN THE WEST THIS AFTERNOON IN RESPONSE TO UPPER LEVEL LOW PRESSURE IN PLACE AND THE ASSOCIATED MOISTURE. EASTERN AREAS WILL STILL HAVE TO DEAL WITH THE COLD FRONT MOVING THROUGH THE AREA AND WILL BE FOCUS FOR MORE THUNDERSTORMS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... ADDED A THREAT OF LOCALLY HEAVY RAIN WITH A FLOOD POTENTIAL TO THE HAZARDOUS WEATHER OUTLOOK WITH A THREAT OF SHOWERS AND THUNDERSTORMS PERSISTING. UPPER LEVEL PATTERN SHAPING UP TO BRING THE FORECAST AREA INTO A SUMMER PATTERN THAT WE HAVE BEEN WAITING TO SEE ALL SUMMER. UPPER LEVEL RIDGE DEVELOPS OVER THE CENTRAL UNITED STATES AND THEN DEVELOPS INTO A FULL BLOWN HIGH PRESSURE CENTER OVER THE DEEP SOUTH. THIS HIGH WILL SHIFT SLOWLY EAST ACROSS THE FORECAST AREA INTO THE WEEKEND. AFTER WEAK COLD FRONTAL PASSAGE TODAY...WE WILL SEE A BRIEF BREAK IN THE ACTION UNTIL WARM FRONT BEGINS TO LIFT NORTHEAST ACROSS THE REGION TONIGHT INTO THURSDAY. THIS FRONT WILL BRING A STRONG SURGE OF WARM AIR WITH DEW POINTS CLIMBING INTO THE LOWER 70S...ESPECIALLY WEST. THIS WILL MAKE FOR MUGGY CONDITIONS ACROSS THE AREA INTO THE WEEKEND. PLUS...WE WILL SEE SHOWERS AND THUNDERSTORMS THREATEN THE AREA AS INSTABILITY DEVELOPS...CLOSE PROXIMITY OF THE WARM FRONT BECOMING NEARLY STATIONARY ACROSS THE AREA...AND A SERIES OF UPPER LEVEL SHORTWAVE TROUGHS THAT ROTATE INTO THE REGION. THREAT STILL EXISTS FOR POSSIBLE THUNDERSTORM CLUSTERS TO DEVELOP AND MOVE ACROSS THE FORECAST AREA AT SOME POINT DURING THIS FORECAST PERIOD DUE TO THE UPPER LEVEL SUPPORT...WEAKENING 1000 TO 500 MB THICKNESS GRADIENT AND HIGH DEW POINT AIR MASS IN PLACE. PRECIPITABLE WATER VALUES WILL BE QUITE HIGH APPROACHING 2 INCHES SO WE WILL DEFINITELY SEE SOME HEAVY RAINERS. WILL NEED TO MONITOR STORMS FOR POTENTIAL FLOODING ISSUES IN THIS PATTERN. EVEN WET MACROBURSTS COULD BE A PROBLEM IN THUNDERSTORMS ON THURSDAY. STATIONARY FRONT LINGERS AROUND THE AREA THROUGH THE WEEKEND KEEPING THE WARM SECTOR IN PLACE. NOT EXPECTING MUCH IN THE WAY OF CHANGE FOR FRIDAY AND SATURDAY. ONGOING SCATTERED CONVECTION WILL BE THE RULE AT NIGHT AND IN THE MORNINGS FRIDAY AND SATURDAY WITH STRONGER THREAT IN THE AFTERNOONS. BUMPED UP TEMPERATURES THROUGH THE FORECAST PERIOD AS WE ENTER INTO THE WARM SECTOR WITH LITTLE CHANCE FOR COOLING...OTHER THAN FROM THUNDERSTORMS. && .LONG TERM /SUNDAY THROUGH TUESDAY/... THE LONG TERM FORECAST IS DIFFICULT AS AN UPPER LEVEL RIDGE BUILDS NORTHWARD TOWARD THE CENTRAL GREAT LAKES. THE UNCERTAINTY WILL BE HOW MUCH JET ENERGY WILL BE PASSING OVER THE TOP OF THE RIDGE. IT WILL BE HUMID BUT WITH INCREASING HEIGHTS THROUGH THE PERIOD IT LOOKS AS IF THUNDERSTORM CHANCES WILL GRADUALLY DECREASE SUNDAY THROUGH TUESDAY. THE BETTER CHANCES OF THUNDER WILL LIKELY BE OVER THE NORTHEAST PORTION OF THE AREA. THIS LOOKS AS IF IT WILL BE THE WARMEST STRETCH OF WEATHER WE HAVE HAD THIS SUMMER WITH MID 80S TO AROUND 90 POSSIBLE. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE EASTERN PORTION OF THE REGION. THE HEAVIER SHOWERS MAY CAUSE SOME BRIEF IFR VISIBILITIES. A WEAK COLD FRONT LOCATED OVER NW OHIO SHOULD MOVE FAR ENOUGH EAST BY THIS AFTERNOON TO KEEP THE THUNDERSTORM DEVELOPMENT EAST OF INTERSTATE 71. NOT CONFIDENT IN COVERAGE OF THE THUNDERSTORMS AT THIS POINT SO ONLY WENT WITH A VICINITY MENTION. WINDS WILL GENERALLY BE BELOW 12 KNOTS FROM THE SOUTH AND SOUTHWEST. HOWEVER WESTERN AREAS MAY SEE WINDS AROUND TO THE WEST IN THE WAKE OF A WEAK FRONT. OUTLOOK...NON VFR POSSIBLE IN SHOWERS/THUNDERSTORMS THROUGH FRIDAY. && .MARINE... LOW PRESSURE WILL DRIFT FROM NORTHERN LOWER MICHIGAN TO LAKE ONTARIO BY THURSDAY. AS IT DOES IT WILL DRAG A WEAK COLD FRONT ACROSS THE LAKE THROUGH THE DAY. WINDS WILL GENERALLY BE SOUTHWEST TO WEST AT UNDER 12 KNOTS. THE NEXT AREA OF LOW PRESSURE WILL DEVELOP OVER THE PLAINS BY THE END OF THE WEEK WITH ANOTHER WARM FRONT ATTEMPTING TO LIFT ACROSS THE LAKE ON FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...KIELTYKA/LOMBARDY SHORT TERM...LOMBARDY LONG TERM...MULLEN AVIATION...MULLEN MARINE...MULLEN
Hazardous weather outlook, Aug 20, 10:18 AM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 1018 AM EDT WED AUG 20 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-211430- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1018 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY EAST OF INTERSTATE 71 MAY BE STRONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE AREA WILL BE IN ACTIVE WEATHER INTO THE WEEKEND AND ESPECIALLY THURSDAY INTO FRIDAY. RAINFALL WILL BE HEAVY AT TIMES AND THIS MAY MEAN FLOODING MAY DEVELOP. A FLOOD WATCH MAY EVENTUALLY BE NEEDED. THERE IS A POSSIBILITY THAT THUNDERSTORMS COULD BECOME SEVERE THURSDAY AFTERNOON AND EVENING WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE MAINLY THURSDAY AFTERNOON AND EVENING. LEZ061-142>149-162>169-211430- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1018 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:37 PM EDT | Special Marine Warning | CLE | 83 min | |
| Aug 20, 4:57 AM EDT | Areal Flood Advisory | CLE | Holmes, Stark | 6 hr |
| Aug 20, 5:30 AM EDT | Areal Flood Advisory | CLE | Knox | 6 hr |
| Aug 20, 5:52 AM EDT | River Flood Warning | CLE | Stark | 16 hr |
| Aug 20, 7:26 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 15 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.